# SDR 95UALD10037

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1853U
- Make and model: Doug DC-10-30
- Aircraft serial: 47812
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: MB10P1
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT DOOR 1 CROSS AISLE INOP.  EEL CONNECTORS ON FLOOR SOAKED WITH WATER AND DIRTY.  CLEANED AND DRIED CONNECTORS.
